If you need an accessible version of this item please contact JSTOR User Support

Comparative Statics by Adaptive Dynamics and the Correspondence Principle

Federico Echenique
Econometrica
Vol. 70, No. 2 (Mar., 2002), pp. 833-844
Published by: Econometric Society
Stable URL: http://www.jstor.org/stable/2692295
Page Count: 12
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Comparative Statics by Adaptive Dynamics and the Correspondence Principle
Preview not available

Page Thumbnails

  • Thumbnail: Page 
833
    833
  • Thumbnail: Page 
834
    834
  • Thumbnail: Page 
835
    835
  • Thumbnail: Page 
836
    836
  • Thumbnail: Page 
837
    837
  • Thumbnail: Page 
838
    838
  • Thumbnail: Page 
839
    839
  • Thumbnail: Page 
840
    840
  • Thumbnail: Page 
841
    841
  • Thumbnail: Page 
842
    842
  • Thumbnail: Page 
843
    843
  • Thumbnail: Page 
844
    844